# SDR HEEA954795

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 2200 · Auto Flight System
- Part: Transducer
- Part number: 214074153101
- Condition: Defective
- Location: Auto Flight
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY OF TRANSDUCER BROKEN.  PART RECEIVED INSTALLED ON AIRCRAFT.
